| Model Number |
H7493926720220 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that a shaft break occurred.The target lesion was located in a peripheral artery.A 2.25mm x 20mm nc emerge balloon catheter was advanced for dilatation.However, during delivery to the tibial region, the device snapped at the polymer junction of the balloon.The device was retrieved in its entirety, with no components retained in the patient.The procedure was completed without complication, and no adverse events were reported.